A conjecture on product decompositions in simple groups

Martin W. Liebeck, Nikolay Nikolov, Aner Shalev

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

We propose a conjecture concerning decompositions of finite simple groups as products of conjugate subgroups, and prove it for a large class of maximal subgroups.

Original languageAmerican English
Pages (from-to)799-812
Number of pages14
JournalGroups, Geometry, and Dynamics
Volume4
Issue number4
DOIs
StatePublished - 2010

Keywords

  • Conjugate subgroups
  • Finite simple groups

Fingerprint

Dive into the research topics of 'A conjecture on product decompositions in simple groups'. Together they form a unique fingerprint.

Cite this